# SDR SWIA201231582

- Difficulty date: August 22, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 29,332 hours, 23,559 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE FORWARD YOKE MOUNT UPPER LINK HAS PITTING ON THE BUSHINGS.  (C-CHECK)  REPLACED LINK ASSEMBLY FOR THE LEFT ENGINE FORWARD YOKE MOUNT.
